# SDR FDEA2019022640492

- Difficulty date: February 24, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 81,425 hours, 18,837 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: ALK7602503
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DEPARTED WITH #1 HYD SYSTEM 6.0. 1 40 MIN INTO FLIGHT #1 HYD SYSTEM DECREASED 2.8.   HYD SYSTEM 2 3 REMAINING STABLE AT #2/6.5. #3/9.7.  HYD #1  OFF ILLUMINATED WHEN   SYSTEN REACHED 2.5. DECLARED EMERGENCYUNEVENTFUL LANDING DESTINATION KOAK.   BLOCK IN HYDRAULICS #1 2.0. #2 6.6  , #3 8.0. ON APPROACH. #1 LOWEST WAS 1.4.   FOUND HYD LINE P/N ALK7602-503 LEAKING IN TAIL TANK VENT BOX. REPLACE HYDRAULIC   LINE. LEAK CHECK GOOD.
